Actions

Mathematica Moravica
how to cite this article
share this article

Metrics

  • citations in SCIndeks: 0
  • citations in CrossRef:[1]
  • citations in Google Scholar:[]
  • visits in previous 30 days:3
  • full-text downloads in 30 days:3

Contents

article: 1 from 1  
2011, vol. 15, iss. 1, pp. 25-29
Fixed points of occasionally weakly compatible maps satisfying general contractive conditions of integral type
Laboratoire de Mathématiques, Appliquées Université Badji Mokhtar B.P., Annaba, Algérie

emailb_hakima2000@yahoo.fr
Abstract
In this paper, two common fixed point theorems for four occasionally weakly compatible maps satisfying a contractive condition of integral type are obtained. Our results improve some results especially Theorem 2.1 of [3] and Theorem 1 of [1].
References
Aliouche, A. (2006) A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type. J Math. Anal. Appl, 322, 796-802
Al-Thagafi, M.A., Shahzad, N. (2008) Generalized I-nonexpansive selfmaps and invariant approximations. Acta Mathematica Sinica English Series, 24(5): 867
Altun, I., Turkoglu, D., Rhoades, B.E. (2007) Fixed points of weakly compatible mappings satisfying a general contractive condition of integral type. Fixed Point Theory And Applications, Article ID 17301, 9 pages
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J Math. Math. Sci., 9, 4, 771-779
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci., 4, 2, 199-215
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
 

About

article language: English
document type: unclassified
DOI: 10.5937/MatMor1101025B
published in SCIndeks: 27/03/2012